# SDR SWIA201232379

- Difficulty date: December 13, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 25,707 hours, 22,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OVERHEAD EMERGENCY LIGHT IS BURNED OUT.  (FLT 2997)  RELAMPED EMERGENCY LIGHT.
